# SDR R7MR34388

- Difficulty date: August 17, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6220 · Main Rotor Head
- Part: Liner
- Condition: Worn
- Location: Main Rotor
- Part time: 283 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REMPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
